Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 10, Number 2

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 10, Number 2 (1984)
Bull. Amer. Math. Soc. 10 (1984)
More Information
Full-text PDF    
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 10, Number 2 (1984)
Bull. Amer. Math. Soc. 10 (1984)
More Information
Full-text PDF    
Proper holomorphic mappings
Eric Bedford.
Bull. Amer. Math. Soc. 10 (1984), 157-175
Abstract, references and article information
Full-text PDF    
MathSciNet review: 733691
An elementary introduction to the Langlands program
Stephen Gelbart.
Bull. Amer. Math. Soc. 10 (1984), 177-219
Abstract, references and article information
Full-text PDF    
MathSciNet review: 733692
Mathematical models, problems, and controversies of evolutionary theory
Samuel Karlin.
Bull. Amer. Math. Soc. 10 (1984), 221-273
Abstract, references and article information
Full-text PDF    
MathSciNet review: 733693
The heat equation and geometry of $CR$ manifolds
Richard Beals, Peter C. Greiner and Nancy K. Stanton.
Bull. Amer. Math. Soc. 10 (1984), 275-276
Abstract, references and article information
Full-text PDF    
MathSciNet review: 733694
Limit linear series, the irrationality of $M_{g} $, and other applications
David Eisenbud and Joe Harris.
Bull. Amer. Math. Soc. 10 (1984), 277-280
Abstract, references and article information
Full-text PDF    
MathSciNet review: 733695
On Whitehead’s algorithm
S. M. Gersten.
Bull. Amer. Math. Soc. 10 (1984), 281-284
Abstract, references and article information
Full-text PDF    
MathSciNet review: 733696
Deligne homology and Abel-Jacobi maps
Henri Gillet.
Bull. Amer. Math. Soc. 10 (1984), 285-288
Abstract, references and article information
Full-text PDF    
MathSciNet review: 733697
Local rings of finite simplicial dimension
Luchezar L. Avramov.
Bull. Amer. Math. Soc. 10 (1984), 289-291
Abstract, references and article information
Full-text PDF    
MathSciNet review: 733698
On the relations between characteristic classes of stable bundles of rank 2 over an algebraic curve
P. E. Newstead.
Bull. Amer. Math. Soc. 10 (1984), 292-294
Abstract, references and article information
Full-text PDF    
MathSciNet review: 733699
On the Yang-Mills-Higgs equations
Clifford Henry Taubes.
Bull. Amer. Math. Soc. 10 (1984), 295-297
Abstract, references and article information
Full-text PDF    
MathSciNet review: 733700
Composition and genera of norm-type forms
William C. Waterhouse.
Bull. Amer. Math. Soc. 10 (1984), 298-300
Abstract, references and article information
Full-text PDF    
MathSciNet review: 733701
Erratum
Bull. Amer. Math. Soc. 10 (1984), 351
More Information
Full-text PDF    

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Almost periodic functions and differential equations, by B. M. Levitan and V. V. Zhikov.
Reviewer: A. M. Fink
Bull. Amer. Math. Soc. 10 (1984), 301-305
Review information
Full-text PDF
Geometrical methods in the theory of ordinary differential equations, by V. I. Arnold.
Reviewer: Morris W. Hirsch
Bull. Amer. Math. Soc. 10 (1984), 305-310
Review information
Full-text PDF
Schrödinger-type operators with continuous spectra, by M. S. P. Eastham and H. Kalf.
Reviewer: Evans M. Harrell, II
Bull. Amer. Math. Soc. 10 (1984), 311-315
Review information
Full-text PDF
Lectures from Markov processes to Brownian motion, by Kai Lai Chung.
Reviewer: Frank B. Knight
Bull. Amer. Math. Soc. 10 (1984), 315-318
Review information
Full-text PDF
Combinatorial integral geometry with applications to mathematical stereology, by R. V. Ambartzumian.
Reviewer: Ralph Alexander
Bull. Amer. Math. Soc. 10 (1984), 318-321
Review information
Full-text PDF
Stochasticity and partial order, doubly stochastic maps and unitary mixing, by Peter M. Alberti and Armin Uhlmann.
Reviewer: Erling Størmer
Bull. Amer. Math. Soc. 10 (1984), 321-323
Review information
Full-text PDF
A general theory of optimal algorithms, by J. F. Traub and H. Wozniakowski.
Reviewer: M. R. Osborne
Bull. Amer. Math. Soc. 10 (1984), 323-325
Review information
Full-text PDF
Notes on real and complex $C^*$-algebras, by K. R. Goodearl.
Reviewer: Theodore W. Palmer
Bull. Amer. Math. Soc. 10 (1984), 325-330
Review information
Full-text PDF
Group extensions, representations, and the Schur multiplicator, by F. Rudolf Beyl and Jürgen Tappe.
Reviewer: Wilberd Van der Kallen
Bull. Amer. Math. Soc. 10 (1984), 330-333
Review information
Full-text PDF
Introduction to number theory, by Loo Keng Hua.
Reviewer: Raymond G. Ayoub
Bull. Amer. Math. Soc. 10 (1984), 333-337
Review information
Full-text PDF
The analysis of linear partial differential operators., by Lars Hörmander.
The analysis of linear partial differential operators., by Lars Hörmander.
Reviewer: Francois Treves
Bull. Amer. Math. Soc. 10 (1984), 337-340
Review information
Full-text PDF
Shape theory, by S. Mardešić and J. Segal.
Reviewer: Ross Geoghegan
Bull. Amer. Math. Soc. 10 (1984), 340-346
Review information
Full-text PDF
Riesz spaces, by A. C. Zaanen.
Reviewer: Peter G. Dodds
Bull. Amer. Math. Soc. 10 (1984), 346-350
Review information
Full-text PDF